# SDR DXTA200702313

- Difficulty date: July 2, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 5,833 hours, 3,521 cycles
- Engine: Allsn AE3007C
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21198623
- Part serial: 18C0062
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,210 hours, 3,836 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL450 LOST CABIN PRESSURE. CABIN CLIMB RATE +5500 FPM.  AMBER CABIN ALT FO SAW CABIN AT 9500.  INDICATED EMERGENCY DESCENT.  DIVERTED INTO KNEW.  CABIN OXYGEN MASKS USED.  VISUALLY INSPECTED INSIDE TAIL COMPT FOR ANY LOOSE DUCTS, BLOWN DUCTS, LOOSE COUPLINGS ETC, NONE FOUND. REMOVED CABIN PRESSURE CONTROLLER AND INSTALLED REPAIRED UNIT. COMPLIED WITH MANUAL CABIN PRESSURE CONTROL SYSTEM OPS CHECK AND BAGGAGE COMPT. ISOLATION SYSTEM FUNCTIONAL CHECK REF MM 21-30-00 WITH NO FAULTS FOUND.  REPACKED O2 MASK'S AS REQUIRED.
